# SDR AU001056

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Wthrly 620B
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 40698
- Condition: Wrong Part
- Location: Engine
- Component: Engine, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT PISTONS FITTED TO NR 4 AND NR 7 CYLINDERS. THE PISTONS WERE UNDRILLED AND ARE ONLY USED IN NR 5 AND NR 6 CYLINDERS. THE ENGINE HAD BEEN OVERHAULED IN THEUSA.  UNAPPROVED PART.  (X)
